# SDR UIEA2021091702036

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,042 hours, 15,925 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pca
- Part number: 2832001005
- Part serial: TLS26620
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK ON LEFT OUTBOARD AILERON POWER CONTROL ACTUATOR, INBOARD SIDE( IT WAS REPLACED THE L EFT OUTBOARD AILERON POWER CONTROL ACTUATOR, INBOARD SIDE  )
